# SDR SWAA2016071353745

- Difficulty date: July 5, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 46,785 hours, 22,107 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD CRACKED AT BS 1016, STRINGER 6L.  REPAIRED THE BULKHEAD IAW ACO.
